Global Drug Safety Updates from National Health Authorities

Recent Drug Safety Updates which included Signals, Product label updates, DHPC letters, etc.,

Read More

Building Blocks [ICSR] in Drug Safety

Know the Basic fundamentals in Individual Case Safety Report (ICSR) - Case Processing in a Drug Safety Database

Read More

PBRER Writing

Theoretical Guidance for writing a Periodic Benefit-Risk Evaluation Report (PBRER) - Know the fundamentals of presenting safety information in each section/subsections in PBRER

Read More

DSUR writing

Theoretical Guidance for writing a Development Update Safety Report [DSUR] - Know the fundamentals of presenting safety information in each section/subsections in DSUR

Read More

Pirfenidone induced liver injury: Drug safety alert from Norwegian Medicines Agency

Pirfenidone used in the treatment of idiopathic pulmonary fibrosis (scarring of the lung tissue). It is an inhibitor of transforming growth factor (TGF)-beta (a factor which is involved in the proliferation and differentiation of cells) and it also inhibits the TNF-Alpha. Norway health authority (Norwegian Medicines Agency) identified a new safety alert for pirfenidone from

Lack of Heparin drug efficacy due to interaction with Andexane alpha

Norwegian Medicines Agency (health authority of Norway) published a drug safety alert of drug ineffectiveness for heparin due to interaction with andexane alpha. To foster awareness, this significant safety information is disseminated to health care professionals for early implementation of risk minimizing measures. Andexanet alpha is a recombinant modified factor Xa protein for the reversal

Notice: Undefined variable: shuttle_blog_postswitch in /var/www/wp-content/themes/shuttle-pro/admin/main/options/05.blog.php on line 634
class="blog-article post-2801 post type-post status-publish format-standard has-post-thumbnail hentry category-drug-safety-alert category-drug-safety-updates category-global-safety-alerts category-medicinal-product-updates category-safety-communications category-us-fda category-us-fda-global-safety-alerts tag-nsaid tag-oligohydramnios tag-pregnancy tag-usfda-drug-safety-communication format-media">
Oligohydramnios associated with NSAID use in Pregnancy-Safety Communication from USFDA

Oligohydramnios associated with NSAID use in Pregnancy-Safety Communication from USFDA

United States Food and Drug Administration (US-FDA) has issued a safety communication on the potential risk of oligohydramnios in pregnant women when exposed to medicinal products that belongs to the class of Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) during pregnancy of 20 weeks gestational age. FDA issued this communication to alert health care professionals and consumers for

Dimethyl fumarate induced Alopecia areata: Drug Safety Alert from Netherlands Pharmacovigilance Center (LAREB)

A new drug safety signal “Dimethyl fumarate included Alopecia areata” identified by Netherlands Pharmacovigilance center, Lareb Dimethyl fumarate is an anti-inflammatory and immunomodulatory agent which is used in the treatment of relapsing multiple sclerosis and plaque psoriasis. Alopecia areata is an autoimmune disorder which involves loss of hair follicle with one or more circular bald

Potential medication error and unintentional overdose associated with methotrexate use

Methotrexate is an immunosuppressant medication used in the treatment of autoimmune diseases and some type of cancers. It acts by competitively inhibiting the dihydrofolate reductase (DHFR), a key enzyme involved in the synthesis of DNA, RNA, thymidylates, and proteins. Different regulatory bodies issued alerts on the safety concerns of medication errors and fatal overdose occurrences

Tocilizumab and Cutaneous Vasculitis: A Drug Safety Signal from WHO-UMC

This is the third drug safety signal – “Cutaneous Vasculitis association with Tocilizumab use” detected from the VigiBase by the UMC (Uppsala Monitoring Center). UMC is a WHO Collaborating Centre present in Sweden for international service and scientific research within the field of pharmacovigilance. Tocilizumab is an immunosuppressive agent and a biologic medication (fully human

Alectinib – Rhabdomyolysis: A Drug Safety Signal from WHO-UMC’s VigiBase Database

A new drug safety signal- “Rhabdomyolysis association with Alectinib” identified by the UMC (Uppsala Monitoring Center), from the VigiBase, a global drug safety database maintained by UMC on behalf of WHO. UMC is a WHO Collaborating Centre present in in Sweden for international service and scientific research within the field of pharmacovigilance. Alectinib is an

Notice: Undefined variable: shuttle_blog_postswitch in /var/www/wp-content/themes/shuttle-pro/admin/main/options/05.blog.php on line 634
class="blog-article post-2771 post type-post status-publish format-standard has-post-thumbnail hentry category-drug-safety-signal category-global-safety-alerts category-pharmacovigilance category-signal-detection category-who tag-acute-generalised-exanthematous-pustulosis tag-acyclovir tag-agep tag-drug-safety-signal tag-valaciclovir tag-whos-vigibase-signal format-media">

Drug Safety Signal from WHO-UMC: Acyclovir or valaciclovir – Acute generalised exanthematous pustulosis

A new drug safety signal “Acyclovir or valaciclovir – Acute generalised exanthematous pustulosis”, identified by the UMC (Uppsala Monitoring Center), a WHO Collaborating Centre for international service and scientific research within the field of pharmacovigilance. This drug safety signal is identified from the VigiBase, a global drug safety database maintained by UMC on behalf of

Notice: Undefined variable: shuttle_blog_postswitch in /var/www/wp-content/themes/shuttle-pro/admin/main/options/05.blog.php on line 634
class="blog-article post-2768 post type-post status-publish format-standard has-post-thumbnail hentry category-drug-safety-alert category-global-safety-alerts category-medicinal-product-updates category-us-fda category-us-fda-global-safety-alerts category-voluntary-adr-reporting tag-benadryl-challenge tag-diphenhydramine-acute-toxicity tag-diphenhydramine-overdose tag-usfda-drug-safety-communication format-media">
“Benadryl Challenge” in Social media: USFDA warns about serious safety concerns associated with diphenhydramine overdose

“Benadryl Challenge” in Social media: USFDA warns about serious safety concerns associated with diphenhydramine overdose

U.S. Food and Drug Administration (FDA) alerted health care professionals and general public through recent drug safety communication which concerns about serious risks (heart problems, seizures, coma, and sometimes fatal outcomes) due to allergy medicine-diphenhydramine administration higher than the recommended dosage and overdose occurrences due to ‘Benadryl Challenge’ circulating in Social media- TikTok. Diphenhydramine is

Notice: Undefined variable: shuttle_blog_postswitch in /var/www/wp-content/themes/shuttle-pro/admin/main/options/05.blog.php on line 634
class="blog-article post-2762 post type-post status-publish format-standard has-post-thumbnail hentry category-drug-safety-updates category-global-safety-alerts category-medicinal-product-updates category-safety-communications category-us-fda category-us-fda-global-safety-alerts category-voluntary-adr-reporting tag-benzodiazepines tag-boxed-warning tag-drug-safety-communication format-media">
USFDA issues 'Boxed Warning' for Benzodiazepine class of medicines

Boxed Warning for Benzodiazepine class of medicines: US-FDA Drug Safety Communication

U.S. Food and Drug Administration (FDA) released a drug safety communication to update health care professionals and consumers on the significant safety information pertaining to the benzodiazepines class of medications which included “serious risks of drug abuse, drug addiction, physical dependence, and drug withdrawal reactions” which require a boxed warning to be included in all

error: Content is protected !!